# SDR CALA2013120993535

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 54,452 hours, 20,711 cycles
- Engine: Iae V2527A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Seal
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS A LARGE SECTION OF A SEAL NOT PROPERLY CONNECTED TO AFT INBD SECTION, SECURED SEAL.
